BibTeX record journals/jc/ChoiDHT17

download as .bib file

@article{DBLP:journals/jc/ChoiDHT17,
  author    = {Sou{-}Cheng T. Choi and
               Yuhan Ding and
               Fred J. Hickernell and
               Xin Tong},
  title     = {Local adaption for approximation and minimization of univariate functions},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {17--33},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2016.11.005},
  doi       = {10.1016/j.jco.2016.11.005},
  timestamp = {Thu, 20 Feb 2020 11:32:48 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/ChoiDHT17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics